# SDR SWAA2024020850111

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 47,972 hours, 29,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT EMERGENCY LIGHTS INOP<[01] REMOVED & REPLACED EMERGENCY LIGHT BATTERY PACK REF AMM 33-51-06.
